# SDR 2004UALA00578

- Difficulty date: June 13, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N368UA
- Make and model: Boeing 737322
- Aircraft serial: 24537
- Aircraft time: 43,743 hours, 25,349 cycles
- Engine: Ge CFM56*
- Engine time: 40,999 hours, 23,723 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 896373
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DIVERTED TO DENVER WITH NR 1 ENGINE OVERHEAT LIGHT ON.  LANDED ON AMBER ALERT WITH ENGINE SHUTDOWN.  CREW REPORTED CRUISING AT FL350, NR 1 ENGINE OVERHEAT LIGHT FLICKERED TWICE AND THEN CAME ON STEADY.  ACCOMPLISHED ENGINE OVERHEAT CHECK LIST, LIGHT STAYED ON.  PERFORMED TROUBLESHOOTING OF NR 1 ENGINE OVERHEAT DETECTION SYSTEM.  FOUND NR 1 ENGINE M1122 CORE LOOP-A BREAKING DOWN UNDER LOAD.  REMOVED AND REPLACED CORE LOOP-A.  ALSO REPLACED NR 1 ENGINE CORE LOOP-B FOR GETTING FAULT LIGHT WHEN TESTING OVERHEAT DETECTION SYSTEM.  NR 1 ENGINE OVERHEAT SYSTEM CHECKED GOOD PER AMM.
